Differential and Integral Equations

On the large-time behavior of anisotropic Maxwell equations

G. Perla Menzala and Cleverson R. da Luz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Anisotropic Maxwell equations with electric conductivity are considered. Electromagnetic waves propagate in the exterior of a bounded connected obstacle with Lipschitz boundary. Our main result says that we can obtain uniform rates of decay of the total energy as $t \rightarrow + \infty$. No special requirements on the geometry of the obstacle are required. Previous results of this type were only given in the isotropic case. We use multipliers and properties of an associated evolution coupled system of first order.

Article information

Differential Integral Equations, Volume 22, Number 5/6 (2009), 561-574.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q60: PDEs in connection with optics and electromagnetic theory
Secondary: 35B40: Asymptotic behavior of solutions 78A25: Electromagnetic theory, general


da Luz, Cleverson R.; Perla Menzala, G. On the large-time behavior of anisotropic Maxwell equations. Differential Integral Equations 22 (2009), no. 5/6, 561--574. https://projecteuclid.org/euclid.die/1356019606

Export citation